# SDR HNAA2024013000056

- Difficulty date: January 4, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E016292  FWD DIGITAL HAS CORROSION AROUND NUTPLATE HOLE JUST AFT OF L/H DISTRO BOX.  FABRICATED REPAIR DOUBLER, INSTALLED REPAIR DOUBLER IAW EMB 145 SRM 51-40-02, ETD2024-145-000474 AND PIEDMONT EO1-05-24-0055.
